EconPapers    
Economics at your fingertips  
 

Nontrivial Solutions of a Fully Fourth‐Order Periodic Boundary Value Problem

Haitong Li, Minghe Pei and Libo Wang

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: We investigate the solvability of a fully fourth‐order periodic boundary value problem of the form x(4) = f(t, x, x′, x′′, x′′′), x(i)(0) = x(i)(T), i = 0,1, 2,3, where f:[0,T]×R4→R satisfies Carathéodory conditions. By using the coincidence degree theory, the existence of nontrivial solutions is obtained. Meanwhile, as applications, some examples are given to illustrate our results.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/895862

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:895862

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:895862